# SDR DALA2019102706183

- Difficulty date: October 26, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,226 hours, 51,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 1-4 CIELING EMERGENCY LIGHTS INOP. R&R BATTERIES AT BATTERY PACK B5-100. CHECKS OK. A/C OK FOR SVC. REF MD-88 AMM 33-53. (LP5587492)
